# SDR ASAA2016111418685

- Difficulty date: November 14, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,090 hours, 11,438 cycles
- Engine: Cfmint CFM567B272
- System (JASC): 7530 · Compressor Bleed Control
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, FOUND ENGINE FAULT CODE 75-20441 'THE VBV POSITION SIGNAL IS OUT OF RANGE' ON THE NR 1 ENGINE, THIS IS A LONG TERM FAULT. ACFT GROUNDED.  NO FAULTS FOUND IN RECENT FAULTS OR FAULT HISTORY.
